# SDR IPXA2022021779114

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,386 hours, 17,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY PWR OFF LIGHT IS INOPRELAMPED EMERGENCY PWR OFF LIGHT IAW BOEING SWPM 20-84-18 OPS CHK GOOD
